Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Transverse seismic waves on the surface of a semi-infinite solid composed of heterogeneous material


Author: H. Bateman
Journal: Bull. Amer. Math. Soc. 34 (1928), 343-348
DOI: https://doi.org/10.1090/S0002-9904-1928-04573-1
MathSciNet review: 1561561
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04573-1